# SDR N770AN

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 19,831 hours, 2,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 113W93391
- Condition: Missing
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HINGE BROKEN, SEAL AND BRACKET ASSY DEPARTS THE AIRCRAFT.
